Advanced SearchSearch Tips
Iterative Algorithm for a New System of Variational Inclusions with B-monotone Operators in Banach Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 3,  2013, pp.307-318
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.3.307
 Title & Authors
Iterative Algorithm for a New System of Variational Inclusions with B-monotone Operators in Banach Spaces
Lee, Sang Keun; Jeong, Jae Ug;
  PDF(new window)
In this paper, we introduce and study a new system of variational inclusions with B-monotone operators in Banach spaces. By using the proximal mapping associated with B-monotone operator, we construct a new iterative algorithm for approximating the solution of this system of variational inclusions. We also prove the existence of solutions and the convergence of the sequences generated by the algorithm for this system of variational inclusions. The results presented in this paper extend and improve some known results in the literature.
B-monotone operator;Proximal mapping;Iterative algorithm;Variational inclusion;Convergence;
 Cited by
C. Baiocchi and A. Capelo, Variational and Quasi-Variational Inequalities, J. Wiley and Sons, New York, 1984.

H. Brezis, Operateur Maximauz Monotone et Semigroupes de Contractions dans les Espaces de Hilbert, North-Holland, Amsterdam, 1973.

R. W. Cottle, F. Giannessi and J. L. Lions, Variational Inequalities: Theory and Applications, J. Wiley and Sons, New York, 1980.

J. Crank, Free and Moving Boundary Problems, Clarendon Press, Oxford, U.K. 1984.

V. F. Demyanov, G. E. Stavroulakis, L. N. Polyakova and P. D. Panagiotopoulos, Quasidifferentiability and Nonsmooth Modelling in Mechanics, Engineering and Economics, Kluwer Academic Publications, Holland, 1996.

X. P. Ding and H. R. Feng, Algorithm for solving a new class of generalized nonlinear implicit quasi-variational inclusions in Banach spaces, Appl. Math. Comput., 208(2009), 547-555. crossref(new window)

G. Duvaut and J. L. Lions, Inequalities in Mechanics and Physics, Springer-Verlag, Berlin, 1976.

Y. P. Fang and N. J. Huang, H-monotone operator and resolvent operator technique for variational inclusions, Appl. Math. Comput., 145(2003), 795-803. crossref(new window)

Xue-ping Luo and Nan-jing Huang, A new class of variational inclusions with Bmonotone operators in Banach spaces, J. Comput. Appl. Math., 233(2010), 1888-1896. crossref(new window)

S. B. Nadler, Multi-valued contraction mappings, Pacific J. Math., 30(1969), 475-488. crossref(new window)

F. Q. Xia and N. J. Huang, Variational inclusions with a general H-monotone operator in Banach spaces, Comput. Math. Appl., 54(2007), 24-30. crossref(new window)